RUS  ENG
Full version
JOURNALS // Fundamentalnaya i Prikladnaya Matematika // Archive

Fundam. Prikl. Mat., 1995 Volume 1, Issue 2, Pages 393–398 (Mi fpm68)

This article is cited in 2 papers

Complex periodic solutions of autonomous ODE systems with analytical right sides near an equilibrium point

V. F. Edneral

Skobeltsyn Institute of Nuclear Physics, Lomonosov Moscow State University

Abstract: The paper contains the proof of a theorem on the relation of frequencies of the periodic complex solutions of a nonlinear ordinary differential equation system resolved with respect to derivatives and having analytical right parts with the frequencies of periodic solutions of the corresponding linearized system in the neighborhood of an equilibrium point.

Received: 01.01.1995



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025